MAUDE Adverse Event Report: DEVILBISS HEALTHCARE LLC DEVILBISS; SUCTION UNIT

DEVILBISS HEALTHCARE LLC DEVILBISS; SUCTION UNIT
Model Number 7325P-D
Medical Device Problem Code Suction Failure (4039)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/26/2022
Type of Reportable Event Malfunction
Event or Problem Description
Devilbiss healthcare was notified of an incident involving a suction unit by a provider, who reported that the unit "quit suctioning, and the battery light is on, however, there is no suctioning and no sounds." there was no report or evidence of illness, injury or medical treatment associated with the complaint.The unit was discarded and could not be evaluated.

Brand Name
DEVILBISS
Common Device Name
SUCTION UNIT
Manufacturer (Section D)
DEVILBISS HEALTHCARE LLC
100 devilbiss drive
somerset PA 15501
Manufacturer (Section G)
DEVILBISS HEALTHCARE LLC
100 devilbiss drive
somerset PA 15501
Manufacturer Contact
jillian forster
99 seaview blvd
ste 210
port washington, NY 11050
5169984600
MDR Report Key15445787
Report Number2515872-2022-00218
Device Sequence Number7709155
Product Code JCX
UDI-Device Identifier00885304032564
UDI-Public00885304032564
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K982304
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 09/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number7325P-D
Device Catalogue Number7325P-D
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2022
Initial Report FDA Received Date09/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/21/2022
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown